# SDR AMTA200700458

- Difficulty date: September 22, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N520AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Engine: Rroyce RB211535E4
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3964801
- Part serial: 1755
- Condition: Unserviceable
- Location: Flow Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG L PACK OFF DISPLAYED.  PACK OFF LIGHT ILLUMINATED.  LIGHTS FAILED TO EXTINGUISH WHEN PACK RESET SW PUSHED.  PACK OPPERATES NORMAL.  REPLACED LT FLOW CONTROL VALVE, OPS CHECK GOOD.  (K)
